# SDR SWIA200514627

- Difficulty date: February 20, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 9,082 hours, 7,031 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT F/O SIDE WINDOW CRACKED.  REPLACED F/O SIDE WINDOW IAW MM 56-12-01.  OPERATIONAL CHECK GOOD.  P/N NP-139322-6, S/N OFF 01165H49955.
